MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 DEPUY CMW 2 20G; BONE CEMENT : BONE CEMENT

DEPUY IRELAND - 3015516266 DEPUY CMW 2 20G; BONE CEMENT : BONE CEMENT
Catalog Number 3322020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient revised due to failed rotator cuff.We took off the head and taper adapter and glenoid.Left the stem.Doi: (b)(6) 2024.Dor: (b)(6) 2025.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10.

Brand Name
DEPUY CMW 2 20G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23476961
Report Number1818910-2025-19161
Device Sequence Number10228200
Product Code LOD
UDI-Device Identifier10603295168621
UDI-Public(01)10603295168621(17)270131(10)4389262
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3322020
Device Lot Number4389262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANATOMIC GLENOID M 26.5; ANATOMIC OFFSET TAPER ADAPTER; DEPUY CMW 2 20G; HUMERAL HEAD 54X19; UNKNOWN SHOULDER HUMERAL STEMS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale